# SDR SWIA200514676

- Difficulty date: March 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 10,870 hours, 8,453 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED STAB TRIM MESSAGE CLIMBING THROUGH 1000 FT AGL.  INSTALLED A SERVICEABLE HSTCU COMPUTER IAW CRJ MM27-70-00-720-801.  OPERATIONAL CHECK GOOD.
